To fivesue,

Discussion in 'Spirituality/Worship' started by windblade, Apr 25, 2006.

  1. windblade

    windblade Active Member

    Dear Sue,

    Just wanted you to know that I'm praying for the ordeal that you're going through with the medication withdrawal symptoms.

    I know how brutal it can be from my own experiences. It is best to do it slowly.

    I always try and read or sleep or do anything that will get me through that time.

    Sending love and prayers,
    Judy
  2. fivesue

    fivesue New Member

    This is brutal. I have had many changes during the last 9 years, but this is by far the worst. I'm not going to decrease my Effexor tomorrow. I would hate to think.

    However, if it doesn't get better, then I will and see what that does. The doctor gave me enough samples and I have enough left overs to do some experimenting...but my goal is OFF! This is the first step....off Effexor. Then, we'll tackle Cymbalta and then whatever SSRI he may add to help get off Cym.

    Then, we'll see. I don't know what will happen and I actually think I need it because this is physical rather than situational...but I would like to be AD free for a bit and see how I can do.

    Blab, blab...sorry for unloading but I'm so driven to do this that I have to talk about it some so I'll keep up the spirit....I hate what this is putting my husband through....but he has to just accept it as I need to do this. It's for both of us...

    Enough. Thank you so much for your prayers. They mean more to me than you can know. That you care enough to pray is just too awesome for me to believe.

    Hugs,
    Sue
  3. morningsonshine

    morningsonshine New Member

    I hope you don't mind me jumping in here.
    Have you heard or read about stormyskyes shake?
    Do you think it might help you off these meds? It's fairly inexpensive, and might not hurt to try.

    I started using her shake and i really think it's helped me. I also started taking probiotics with it. At first it felt like i was in more pain, but i've had a couple fairly good days this month in between tought ones.
    What it really seems to help is the brain fog.

    Just an idea to consider.

    I'll keep praying for you.
  4. windblade

    windblade Active Member

    You're not blab- blabbing (-:
    We're here to support each other, and help each other through!

    Once a Dr. mistakenly reduced my Klonopin too quickly, and I was in such an excruciating state that I couldn't even be in the same room with my husband. It was terrible.

    And, just recently I tried a new med. to help with my PTSD symptoms, and it gave me such high blood sugar that it was tormenting. I had to stop that one.

    Please keep unloading - you've set up a tough course for yourself. Do you think you're giving yourself enough time to make so many changes?

    It's so extremely hard just to do one - maybe you could take a break and rest up after you finish with the Effexor.

    I thank God for the prayer support here. At first it was hard to get used to after the prayer thread on CFS board. But I like the way we can share more here!!

    Sue, is there anything that you can concentrate on to just GET THROUGH this time, like watching TV, gardening, reading?

    That might be too unrealistic. But please don't push yourself too hard - it's too agonizing.

    Will keep you steadfastly in my prayers!

    Love, Judy
  5. MamaR

    MamaR New Member

    I just wanted you to know I am praying that this gets easier SOON!

    Love....Mari
  6. fivesue

    fivesue New Member

    I've missed you! Thanks for chiming in and thanks for your prayers. You are so dear.

    Sue